# SDR HNAA0400129

- Difficulty date: October 27, 2004
- Submitted: October 28, 2004
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 32,856 hours, 36,331 cycles
- Engine: Pwc PW150A
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279010
- Part serial: 910543
- Condition: Odor
- Location: Cabin Environ
- Part time: 2,892 hours, 3,109 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT NR 3802 REPORTED A STRONG ODOR EMIITING FROM THE ACM.  MAINTENANCE REMOVED AND REPLACED THE ACM.  OPERATIONAL CHECKS GOOD.  SYSTEM RETURNED TO SERVICE.
